Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 579819, 10 pages
http://dx.doi.org/10.1155/2011/579819
Research Article

Invariant Points and 𝜀 -Simultaneous Approximation

Department of Mathematics, Guru Nanak Dev University, Amritsar-143005, India

Received 10 December 2010; Revised 18 March 2011; Accepted 19 April 2011

Academic Editor: S. M. Gusein-Zade

Copyright © 2011 Sumit Chandok and T. D. Narang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize and extend Brosowski-Meinardus type results on invariant points from the set of best approximation to the set of 𝜀 -simultaneous approximation. As a consequence some results on 𝜀 -approximation and best approximation are also deduced. The results proved in this paper generalize and extend some of the known results on the subject.